# SDR AALA20090918DFW01

- Difficulty date: September 16, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 34,709 hours, 11,857 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT FORWARD GALLEY INOPERATIVE.  REPAIRED BROKEN WIRE TERMINAL.  OPS CHECKS NORMAL.
